# SDR ASAA2023031042308

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 54,443 hours, 16,153 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "EXIT SALIDA" SIGN OVER THE OVER WING EXIT FELL OFF. GROUNDED - YES. REINSTALLED OVERWING EXIT " EMERG" SIGN " OPS CHECKS OK.
